Hail, Torrance
- When
- June 19, 2:05 PM MST
- Where
- Torrance County, 2 mi N of Willard
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.617, -106.033
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 19, 2:00 AM MST, 12 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT SAT JUN 19 2004 .DISCUSSION...THUNDERSTORMS CONTINUE ALONG SURFACE BOUNDARY/THETA E AXIS OVER NORTHEAST NEW MEXICO. DRENCHING RAINS MEASURED BY KRTN ASOS...WITH TRAINING OVER THE AREA AND INTO WESTERN UNION COUNTY. MODELS IN AGREEMENT WITH ADDITIONAL PCPN ACROSS NORTHEAST NEW MEXICO NEXT 6 TO 9 HOURS...THEN SHIFTING TO THE EASTERN SLOPES THIS AFTERNOON WITH THE BETTER UPSLOPE. SPC OUTLOOKS THE SLIGHT RISK OF SEVERE STORMS FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS BORDER. HAVE SOME CONCERN FOR POTENTIAL FOR HEAVY RAINS/FLASH FLOODING ALONG THE EAST SLOPES WITH PLUME OF MOISTURE FROM THE SOUTH AND THE MODEL/S SUGGESTION OF A DISTURBANCE ROTATING NORTHEASTWARD OVER THE AREA. ABQ EAST WIND STILL ON THE FENCE...SOUTH TO SOUTHEAST WINDS NOW ALONG EASTERN SLOPES. INTERESTINGLY...DEWPOINTS AT T OR C AND DEMING HAVE RISEN DRAMATICALLY LAST COUPLE OF HOURS...NOW WONDERING IF THERE WILL BE A SURGE OF MOISTURE UP THE VALLEY. THIS LENDS SUPPORT FOR THE DRY THUNDERSTORMS OVER THE SOUTHWEST MOUNTAINS IN GRIDS FOR THE AFTERNOON/EVENING. SOME DRYING TO COMMENCE OVER NORTHERN TIER SUNDAY BUT LARGE SCALE CIRCULATION TO LIKELY HOLD PLUME OVER SOUTHEASTER QUARTER OF STATE. UPPER RIDGE TRIES TO REBOUND NORTHWARD MONDAY BUT LOOKS AS IF NORTHWEST WINDS OVER CENTRAL ROCKIES KEEP IT IN CHECK...AT THE SAME TIME ANOTHER SURFACE FRONT SAGS INTO EASTERN PLAINS. WILL MOVE UP TIMING OF THE SLIGHT CHANCE POPS OVER THE EASTERN PLAINS MONDAY NIGHT INTO THE AFTERNOON HOURS IN GRIDS. REST OF NEXT WEEK FEATURES CONTINUING SLIGHT CHANCES OF SHOWERS AND THUNDERSTORMS FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD AS OCCASIONAL FRONTS PENETRATE THE NORTHEAST/EASTCENTRAL...AND THE UPPER RIDGE AXIS REMAINS TO OUR WEST. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON................ 090/051 088/052 091 48000 GALLUP.................... 086/044 087/045 087 48000 GRANTS.................... 086/046 087/045 088 48000 GLENWOOD.................. 092/050 093/052 093 48--0 CHAMA..................... 079/040 082/040 080 48111 LOS ALAMOS................ 084/048 085/048 083 48110 RED RIVER................. 072/040 074/039 071 48111 TAOS...................... 082/046 084/045 082 48111 SANTA FE.................. 084/051 085/049 083 48110 SANTA FE AIRPORT.......... 086/053 088/052 086 48110 ESPANOLA.................. 088/047 090/046 089 48110 ALBUQUERQUE HEIGHTS....... 091/064 092/062 090 48110 ALBUQUERQUE VALLEY........ 093/057 094/056 092 48110 ALBUQUERQUE FOOTHILLS..... 088/062 090/061 088 48110 ALBUQUERQUE WEST MESA..... 093/064 092/062 090 48110 SOCORRO................... 092/058 095/057 095 48110 SANDIA PARK/CEDAR CREST... 084/058 085/056 083 48110 MORIARTY/ESTANCIA......... 087/049 089/048 086 48111 CARRIZOZO................. 090/058 092/058 093 48211 RUIDOSO................... 083/058 084/058 086 48332 RATON..................... 076/050 089/049 081 48221 LAS VEGAS................. 079/050 085/054 081 48221 ROY....................... 078/057 088/054 083 48321 CLAYTON................... 077/059 089/059 083 48321 SANTA ROSA................ 089/059 095/059 092 48321 TUCUMCARI................. 086/066 094/064 092 48321 FORT SUMNER............... 088/063 094/063 095 48321 CLOVIS.................... 089/064 093/064 092 48221 PORTALES.................. 090/066 094/066 094 48221 ROSWELL................... 092/065 095/065 097 48221 && .ABQ WATCHES/WARNINGS/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SAT JUN 19 2004 NMZ001>021-026-201200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WESTCENTRAL MOUNTAINS- 600 AM MDT SAT JUN 19 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN ACROSS THE EASTERN PLAINS THIS AFTERNOON AND EARLY THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. LOCALLY HEAVY THUNDERSTORM RAINS ARE ALSO POSSIBLE FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN OVER THE PLAINS...AND MAY RESULT IN FLOODING OF LOW LYING AREAS AND SUDDEN RISES OF WATER IN NORMALLY DRY ARROYOS AND STREAMBEDS. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN SUNDAY AFTERNOON AND EVENING OVER FAR NORTHEAST NEW MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY FROM AROUND 200 PM TO 900 PM IN UNION...HARDING...QUAY...CURRY...ROOSEVELT..COLFAX... MORA...SAN MIGUEL...GUADALUPE...EASTERN TORRANCE...DE BACA...CHAVES AND EASTERN LINCOLN COUNTIES. SPOTTER ACTIVATION MAY BE REQUIRED SUNDAY AFTERNOON AND EVENING IN UNION COUNTY.
The Albuquerque radar (KABX), 93 km away, was scanning. The volume nearest the first event began at 21:02 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2004Every state in 2004This day in weather historyWarnings in New Mexico, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5408432, 5408433.